MAUDE Adverse Event Report: AIRLIFE AIR LIFE; ENDOTRACHEAL TUBE, SUB-GLOTTIC SUCTION, PARKER FLEX-TIP, HV / LP POLYURETHANE

AIRLIFE AIR LIFE; ENDOTRACHEAL TUBE, SUB-GLOTTIC SUCTION, PARKER FLEX-TIP, HV / LP POLYURETHANE
Model Number I-PFHV-75
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 20 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, after intubation in the emergency room (er), the patient was transferred to the ward.Immediately after placing the patient on the ventilator in the ward, a low pressure alarm on the ventilator went off and a cuff leak occurred (within the first hour of use).Additional air was injected, but the leak was not resolved; the patient was re-intubation.There was no reported injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information-investigation conclusion: h6.The actual sample from the reported event was returned to the distributor for evaluation.The reported event was not recreated during sample evaluation.The reported event could not be confirmed as reported.The root cause is undetermined.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 15 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
AIR LIFE
Common Device Name
ENDOTRACHEAL TUBE, SUB-GLOTTIC SUCTION, PARKER FLEX-TIP, HV / LP POLYURETHANE
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
AIR LIFE
30 spur dr
el paso TX 79906
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22302955
Report Number3004748541-2025-00015
Device Sequence Number12818651
Product Code BTR
UDI-Device Identifier00607411952746
UDI-Public(01)00607411952746
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFHV-75
Device Catalogue NumberI-PFHV-75
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown